# SDR AWXA9900487

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Inoperative
- Location: Seat 12 - 22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSY AT SEATS 12 AND 22 LT SIDE  INOP.  REPLACED LIGHT ASSY AT SEAT 12, REPAIRED BROKEN WIRE AT SEAT 22 AND OPS CHECKED GOOD.  WIRE (P/N BMS 13-13-1/1-22)
